# SDR SWAA2024011139884

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,576 hours, 34,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 INTERIOR LOWER EMERGENCY EXIT SIGN-L1 EXTERIOR EMERGENCY EXIT SLIDE LIGHT-FWD MAIN ENTRY CEILING EMERGENCY EXIT SIGN - R1 INTERIOR UPPER EMERGENCY EXIT SIGN ARE NOT HOLDING A CHARGE.<[01] REMOVED AND REPLACED BATTERY PACK AT POSITION M1675 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AS PER AMM 33-51-06-960-806. ALL EMERGENCY LIGHTS WORKING OK.;[02] VERIFIED STEP 1.
